English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Topological entropy of a dynamical system on the space of one-dimensional maps

MPS-Authors
/persons/resource/persons235594

Kolyada,  Sergiy
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Kolyada, S. (2004). Topological entropy of a dynamical system on the space of one-dimensional maps. Nonlinear Oscillations, 7, 179-186.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2F8E-9
Abstract
There is no abstract available